Last weekend, I couldn't move my shoulder. It was like it was frozen and in extreme pain. More like joint pain vs. muscle pain. This has never happened to me before, so because it was early in the morning, I went to the ER. This also occurred during the long weekend, so the doctor offices would be closed for the weekend. And I needed help. Went in, and the doctor gave me this steroid called Prednisone. originally, she wanted to give me a NSAID such as Advil or Aleve, but in the past, I've found out that it really messes up my stomach. So it was her decision (and I guess, mine) to take the medication. She had me on a dosage of 50mg per day, for 5 days. Then stop. I know that I'm not to self-diagnose myself and even read things on the Internet (since half of what you find medically shouldn't be trusted). Because people are subjective vs. objective. What irritates me is that after taking this medication, after the second day, I started to feel the side effects. Now, after reading, there are things that this drug can do to your body regardless if you take it short term or long term. And that's what makes me irritated. If I knew of these effects, I would have asked for something else if there was an alternative. Now that I'm off this evil steroid, I'm having the symptoms of withdrawal. My doctor took a blood test and the readings are all over the place because he took it during the 4th day the medication was in my system already. I can't imagine how long it will take to recover from this medication. I have no appetite, get cold sweats on my forearms and back, irritable, nauseated, blurry vision, and can't sleep! OMG, the inability to sleep and get a good nights rest even when you are tired is the worst thing. It's like you feel like you want to sleep, but then lie there and can't sleep. Sorry.........had to vent.